# SDR ASOA201001901

- Difficulty date: December 8, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 23,610 hours, 20,492 cycles
- Engine: Ge CF34*
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BELLY FRAME AT FS 333.00 IS CORRODED IN SEVERAL AREAS.  REMOVED BELLY FRAME FROM STR 23L - 23R IAW SRM 51-42-06 & 51-42-21.  LOCATED, DRILLED, SEALED & INSTALLED NEW FRAME IAW SRM 51-42-06, 51-42-21.  FRAME STA 333 LOWER REQ'S PAINT.   TOUCHED UP REWORK AREA IAW SRM 51-25-01.
